Gonal-F injection
7 Replies
rochestermi - December 21

Dear All,
I start IUI cycle tonight with the first Gonal-F shot. It didn't go well. My husband gave me shot at my leg. He experienced the difficulty of pushing the liquid in. So, we gave up and injection into another leg. It still very hard to push the med in. I am wondering is it the tube problem or the method we used is incorrect. After we removed the niddle out, I tried to push the med it is difficult to pust. Do you experience the same problem? I didn't finish the whole med tonight, I just had half of them in. Will it have a problem?
Thanks!
Rena

 

baby4us - December 21

Hi Rena.. I am surprised (and sorry) you had so many problems... Hmmm.. My first time with the needle.. the nurse at the clinic walked me through it.. I ended up injecting in my stomach.. it seemed much easier and was virtually painless.

I know you really have to be relaxed.. have everything organized.. your needles and sterilization etc. Do not rush.. breathe deeply.

My needles were quite small.. so ... as instructed.. I held the needle like a dart.. and made a quick "stab",... in it went and I slowly depressed to inject.. It was quick and painless.

Is there anyway you can get a nurse to help you today.. I just found that having a professional go over the procedure with me really helped.

Good Luck!

 

justme - December 21

The gonal-f injections were easy for me and also injected easily. My clinic suggested the injection be in the fat of the stomach or the fatty part of the back of the arm. My husband gave them to me in the back of the arm and it injected easily. I can't imagine why the meds won't come out of the needle. That is strange. I would also suggest talking to you clinic and ask for assistance. My office gave us an injection class before we got started so we knew exactly what we were doing.

Best of luck.

 

Karen123 - December 22

Rena, For me, the gonal-f wasn't a problem either. I had a hard time with the Repronex. But with the gonal-f I had my husband inject it into my stomach each time after using emla cream (a lifesaving numbing cream) and ice. I remember having to push all the air out in a certain way....I agree, please talk to a nurse right away and have them make sure you are setting up the needle right. The last thing you need right now is added stress and aggravation when you're already I'm sure feeling that you have more than enough to deal with! In case you move on to Repronex, that one made my stomach swell up terribly and I did much better with it in the thighs. Thing is, it takes a few tries to find what's best for you but you can do it!! Believe me, I never thought I'd get through it, truly I didn't. I cried every single time I got the repronex but here I am pregnant so it was worth it. BEST of luck and please keep us posted. Karen

 

rena - December 22

Dear All,
Thank you very much for your help. We went to clinic yesterday and do the training again. They also gave us some srylinge so it is easy to puse the med in.
I did a catheter check (check the size of catheter to use when doing IUI) today and I have cramp and spotting today. I am wondering if this is cuased by catheter check or by Gonal-F medicine?
Do you have this experience before?
Thank you again and have wonderful holiday!
Rena

 

baby4us - December 23

I am sure the catheter check has caused the spotting... but please call the clinic anyway and report your cramping and spotting.. it could be anything. I didn't have any spotting with the Gonal-F.. although did have cramping due to enlarged follicles.

Good luck...

 

Declan's mom - April 2

Hi, I had Gonal F shot last year and my IUI was successful but i miscarried last 3 months. I would suggest you to give the shot at your abdomen area, where most fat deposit is. It will so much ease the medicine to go in, instead of pushing hard into the leg are where there isn't much flesh or fat. Hope it helps. Good luck.

 

dee - April 11

Hi everyone,

I am during a ivf cycle in april right now and wondering if anyone is cycling in april?? Im expereincing bloating and slight direhha.. Anyone with similiar side effects?? Im nervous to get OHS?? Anyone please write!! Thanks!Oh im taking low dose HCG and Gonal F pen also!

Dee in NJ

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question